MathSciNet Relay Station
MathSciNet bibliographic data
MR17528 (8,166a) 56.0X
Kalisch, G. K. On uniform spaces and topological algebra. Bull. Amer. Math. Soc. 52, (1946). 936–939.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement